# SDR C2XA11CL179

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 22,092 hours, 16,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE RIGHT AFT EMERGENCY EXIT SIGN WOULD NOT ILLUMINATE.  MAINTENANCE REPLACED THE NR 5 EMERGENCY LIGHT INVERTER.  OPERATIONAL CHECKS WERE GOOD.
